Alert archive / Pennsylvania / Winter Storm Warnings in 2019
Winter Storm Warning 4, NWS State College, PA
NWS State College, PA issued this winter storm warning at Mar 3, 2019, 4:30 AM EST for 9 counties in Pennsylvania. It took effect at Mar 3, 2019, 1:00 PM EST. It was in force for 12 hr. 42 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 4:30 AM EST (09:30 UTC)
- In effect from
- Mar 3, 2019, 1:00 PM EST
- Expired
- Mar 4, 2019, 12:55 AM EST
- In force
- 12 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Lancaster County, PA, Lebanon County, PA, Perry County, PA, Schuylkill County, PA, York County, PA
The radar
The State College radar (KCCX), 125 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 6:28 PM EST | SNOW 2.8 | Scotland, PA | |
| Mar 3, 7:00 PM EST | SNOW 2 | Lemoyne, PA | |
| Mar 3, 7:30 PM EST | SNOW 4.4 | Upper Strasburg, PA | |
| Mar 3, 7:40 PM EST | SNOW 2.4 | Woodstream, PA | |
| Mar 3, 7:45 PM EST | SNOW 3.3 | Colonial Park, PA | |
| Mar 3, 7:48 PM EST | SNOW 1 | East Petersburg, PA | |
| Mar 3, 7:50 PM EST | SNOW 3 | Summerdale, PA | |
| Mar 3, 8:00 PM EST | SNOW 1.8 | Abbottstown, PA | |
| Mar 3, 8:00 PM EST | SNOW 4 | West Lancaster, PA | |
| Mar 3, 8:00 PM EST | SNOW 5 | Fayetteville, PA | |
| Mar 3, 8:10 PM EST | SNOW 3.3 | Lemoyne, PA | |
| Mar 3, 8:15 PM EST | SNOW 4 | Lebanon, PA | |
| Mar 3, 8:20 PM EST | SNOW 2.9 | New Providence, PA | |
| Mar 3, 8:20 PM EST | SNOW 3.4 | Paxtonia, PA | |
| Mar 3, 8:25 PM EST | SNOW 3 | Frackville, PA | |
| Mar 3, 8:30 PM EST | SNOW 4 | 2 Nw Harrisburg, PA | |
| Mar 3, 8:43 PM EST | SNOW 4 | Mechanicsburg, PA | |
| Mar 3, 8:53 PM EST | SNOW 4.3 | Colonial Park, PA | |
| Mar 3, 9:00 PM EST | SLEET 6 | New Franklin, PA | |
| Mar 3, 9:00 PM EST | SNOW 3 | Shrewsbury, PA | |
| Mar 3, 9:00 PM EST | SNOW 3.5 | Lemoyne, PA | |
| Mar 3, 9:10 PM EST | SNOW 4 | Quarryville, PA | |
| Mar 3, 9:15 PM EST | SNOW 4.5 | Hoernerstown, PA | |
| Mar 3, 9:17 PM EST | SNOW 5 | Lebanon, PA | |
| Mar 3, 9:30 PM EST | SNOW 3.8 | Loganville, PA | |
| Mar 3, 9:30 PM EST | SNOW 5.1 | Harrisburg, PA | |
| Mar 3, 9:40 PM EST | SNOW 4.5 | Summerdale, PA | |
| Mar 3, 9:45 PM EST | SNOW 4 | East Earl, PA | |
| Mar 3, 10:07 PM EST | SNOW 4.2 | Landisville, PA | |
| Mar 3, 10:12 PM EST | SNOW 4.5 | 1 W Elizabethtown, PA | |
| Mar 3, 10:18 PM EST | SNOW 6 | Greencastle, PA | |
| Mar 3, 10:19 PM EST | SNOW 5.1 | Woodstream, PA | |
| Mar 3, 10:21 PM EST | SNOW 5.1 | Mechanicsburg, PA | |
| Mar 3, 10:37 PM EST | SNOW 4.6 | Hanover, PA | |
| Mar 3, 10:42 PM EST | SNOW 4 | Millersville, PA | |
| Mar 3, 10:43 PM EST | SNOW 4.5 | Lancaster, PA | |
| Mar 3, 10:57 PM EST | SNOW 5.5 | Reinholds, PA | |
| Mar 3, 10:58 PM EST | SNOW 6.5 | Upper Strasburg, PA | |
| Mar 3, 11:30 PM EST | SNOW 5.9 | Cashtown, PA | |
| Mar 4, 12:30 AM EST | SNOW 5.6 | 3 Sse Harrisburg, PA | |
| Mar 4, 12:30 AM EST | SNOW 5.6 | 3 Sse Middletown, PA | |
| Mar 4, 1:00 AM EST | SNOW 5.5 | Lemoyne, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
429 WWUS41 KCTP 030930 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 430 AM EST Sun Mar 3 2019 PAZ057>059-065-066-032130- /O.UPG.KCTP.WS.A.0004.190303T1700Z-190304T1200Z/ /O.NEW.KCTP.WS.W.0004.190303T1800Z-190304T0800Z/ Dauphin-Schuylkill-Lebanon-York-Lancaster- Including the cities of Harrisburg, Hershey, Pottsville, Lebanon, York, and Lancaster 430 AM EST Sun Mar 3 2019 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM EST MONDAY... * WHAT...Heavy snow expected. Total accumulations of 5 to 7 inches are expected. * WHERE...Dauphin, Schuylkill, Lebanon, York and Lancaster Counties. * WHEN...Snow will develop early this afternoon and will taper off after midnight. The heaviest snow will fall this evening. * ADDITIONAL DETAILS...Plan on difficult travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ036-056-063-064-032130- /O.UPG.KCTP.WS.A.0004.190303T1500Z-190304T1200Z/ /O.NEW.KCTP.WS.W.0004.190303T1800Z-190304T0800Z/ Franklin-Perry-Cumberland-Adams- Including the cities of Chambersburg, Newport, Carlisle, and Gettysburg 430 AM EST Sun Mar 3 2019 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM EST MONDAY... * WHAT...Heavy snow expected. Total accumulations of around 6 inches are expected. * WHERE...Franklin, Perry, Cumberland and Adams Counties. * WHEN...Snow will develop early this afternoon and will taper off after midnight. The heaviest snow will fall this evening. * ADDITIONAL DETAILS...Plan on difficult travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ049>053-032130- /O.UPG.KCTP.WS.A.0004.190303T1700Z-190304T1200Z/ /O.EXB.KCTP.WW.Y.0021.190303T1900Z-190304T0700Z/ Union-Snyder-Montour-Northumberland-Columbia- Including the cities of Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick 430 AM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EST MONDAY... * WHAT...Snow expected. Total accumulations of 3 to 5 inches are expected. * WHERE...Union, Snyder, Montour, Northumberland and Columbia Counties. * WHEN...From 2 PM this afternoon to 2 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ024>028-033>035-032130- /O.UPG.KCTP.WS.A.0004.190303T1500Z-190304T1200Z/ /O.EXB.KCTP.WW.Y.0021.190303T1700Z-190304T0600Z/ Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Including the cities of Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, Bedford, and McConnellsburg 430 AM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM EST MONDAY... * WHAT...Snow expected. Total accumulations of 3 to 5 inches are expected. * WHERE...Portions of central Pennsylvania. * WHEN...From noon today to 1 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ006-011-037-032130- /O.EXB.KCTP.WW.Y.0021.190303T1900Z-190304T0700Z/ Potter-Cameron-Tioga- Including the cities of Coudersport, Emporium, Mansfield, and Wellsboro 430 AM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EST MONDAY... * WHAT...Snow expected. Total accumulations of 2 to 4 inches are expected. * WHERE...Potter, Cameron and Tioga Counties. * WHEN...From 2 PM this afternoon to 2 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ010-032130- /O.EXB.KCTP.WW.Y.0021.190303T1700Z-190304T0600Z/ Elk- Including the cities of St. Marys and Ridgway 430 AM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM EST MONDAY... * WHAT...Snow expected. Total accumulations of around 3 inches are expected. * WHERE...Elk County. * WHEN...From noon today to 1 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ012-041-042-045-046-032130- /O.EXT.KCTP.WW.Y.0021.190303T1900Z-190304T0700Z/ Northern Clinton-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming- Including the cities of Renovo, Trout Run, Laporte, Lock Haven, and Williamsport 430 AM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EST MONDAY... * WHAT...Snow expected. Total accumulations of 3 to 5 inches are expected. * WHERE...Northern Clinton, Northern Lycoming, Sullivan, Southern Clinton and Southern Lycoming Counties. * WHEN...From 2 PM this afternoon to 2 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ017>019-032130- /O.EXT.KCTP.WW.Y.0021.190303T1700Z-190304T0600Z/ Clearfield-Northern Centre-Southern Centre- Including the cities of DuBois, Clearfield, Philipsburg, and State College 430 AM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM NOON TODAY TO 1 AM EST MONDAY... * WHAT...Snow expected. Total accumulations of 3 to 5 inches are expected. * WHERE...Clearfield, Northern Centre and Southern Centre Counties. * WHEN...From noon today to 1 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
2 follow-up statements
960 WWUS41 KCTP 031819 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 119 PM EST Sun Mar 3 2019 PAZ036-056>059-063>066-040630- /O.CON.KCTP.WS.W.0004.000000T0000Z-190304T0800Z/ Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- Including the cities of Chambersburg, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 119 PM EST Sun Mar 3 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... * WHAT...Heavy snow. Additional snow accumulations of 3 to 6 inches, with localized amounts up to 8 inches, are expected. * WHERE...Portions of central Pennsylvania. * WHEN...Until 3 AM EST Monday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ006-011-012-037-041-042-045-046-049>053-040630- /O.CON.KCTP.WW.Y.0021.190303T1900Z-190304T0700Z/ Potter-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia- Including the cities of Coudersport, Emporium, Renovo, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick 119 PM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST MONDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches are expected. * WHERE...Portions of central Pennsylvania. * WHEN...Until 2 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ PAZ010-017>019-024>028-033>035-040600- /O.CON.KCTP.WW.Y.0021.000000T0000Z-190304T0600Z/ Elk-Clearfield-Northern Centre-Southern Centre-Cambria-Blair- Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Including the cities of St. Marys, Ridgway, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, Bedford, and McConnellsburg 119 PM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Snow. Additional snow accumulations of 3 to 5 inches are expected. Localized heavier amounts in higher elevations possible. * WHERE...Portions of central Pennsylvania. * WHEN...Until 1 AM EST Monday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts Pennsylvania roadways. Visit www.511pa.com for the latest travel, roadway and traffic conditions. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
356 WWUS41 KCTP 040555 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 1255 AM EST Mon Mar 4 2019 PAZ036-056>059-063>066-040700- /O.CAN.KCTP.WS.W.0004.000000T0000Z-190304T0800Z/ Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- Including the cities of Chambersburg, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1255 AM EST Mon Mar 4 2019 ...WINTER STORM WARNING IS CANCELLED... Snow has tapered off across the region as of 1 am. $$ PAZ006-011-012-037-041-042-045-046-049>053-040700- /O.CAN.KCTP.WW.Y.0021.000000T0000Z-190304T0700Z/ Potter-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia- Including the cities of Coudersport, Emporium, Renovo, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick 1255 AM EST Mon Mar 4 2019 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has tapered off across the region as of 1 am. $$ PAZ010-017>019-024>028-033>035-040700- /O.CAN.KCTP.WW.Y.0021.000000T0000Z-190304T0600Z/ Elk-Clearfield-Northern Centre-Southern Centre-Cambria-Blair- Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Including the cities of St. Marys, Ridgway, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, Bedford, and McConnellsburg 1255 AM EST Mon Mar 4 2019 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has tapered off across the region as of 1 am. $$ For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Mar 3, 4:17 AM EST, 13 minutes earlier.
Area forecast discussion, Mar 3, 4:17 AM EST, 13 minutes before
Area Forecast Discussion National Weather Service State College PA 417 AM EST Sun Mar 3 2019 .SYNOPSIS... After a quiet night, a weather system will bring a period of snow mainly to southern portions of the area Sunday afternoon and night. Behind this system will be cold temperatures for much of the next work week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... No changes to going forecast this evening. Sct-bkn cloud cover of mainly the high variety will prevail overnight, with dry conditions expected throughout. Min temps will fall close to average early March lows ranging from the upper teens north to the upper 20s southeast. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/... 10 PM Update: No changes to Sunday PM/Monday AM snow accums this evening. Models continue to indicate a flatter wave bringing slightly less QPF sunday PM into monday AM, with still the likelihood that parts of south central southeast receive 5-6"+. Maintaining Winter Storm Watches overnight and allow overnight shift to see 00z guidance before final headline decisions are made. 3 PM: The main system of interest continues to be the southern stream low slated to impact central PA Sunday and Sunday night. Recent model/ensemble trends continue to nudge the storm track southward, while also keeping its forward progression fairly rapid. Correspondingly, earlier projected snowfall amounts have dropped a bit. Given the synoptic back- drop of a broad eastern CONUS trough, with a fast flow undercutting the eastern Canadian vortex, along with a lack of north Atlantic blocking, the latest model trends may sense. Given above reasoning, we've converted a stripe of counties along and just north of I-80 to a Winter Weather Advisory (generally 2-4" anticipated). Farther south, given the amount of uncertainty still present, we'll keep the Winter Storm Watch in tact. A solid 4-6" of snow is still plausible for south-central PA, with locally higher totals not out of the question. Overall, though, rapid system motion and comparatively less impressive frontal scale forcing (as compared to some previous storms this season) should prevent this from being a "blockbuster" snowstorm. By early Monday, the synoptic snow should be gone, as the main oceanic storm quickly pushes offshore. For the rest of the day Monday and Monday night, a colder NW flow will gradually develop. However, at the same time, the column also dries out. Consequently, this should limit upslope/lake enhanced snow showers/flurries across the northern tier and Allegheny ridges, with at least partial clearing likely over the remainder of central PA. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Cold trof over the area for much of the extended with temperatures below average. With the fast NW flow the area will not see any significant weather systems and should remain dry until Thursday. Milder weather system late in the week but may hold of beyond Friday. Still a lot of uncertainty with how the end of the extended period plays out. && .AVIATION /09Z SUNDAY THROUGH THURSDAY/... Updated the TAFS here just after 4 AM. Between the dry air working in overnight and the NW winds holding up some, hard to see fog this morning. Thus took the fog out. Earlier discussion below. 06Z TAFS sent. Ceilings rise to VFR for all but BFD overnight ahead of an approaching winter storm system. But as winds relax further, areas of MVFR fog are likely after midnight, esp toward sunrise. The winter storm arrives from the SW on Sunday with some light snow by late morning over the southern mountains spreading into central and northeast portions of CWA midday. Heaviest snowfall rates and period of widespread IFR conditions will be from early afternoon into mid evening across the west and from mid/late afternoon into the early morning over the east (though some rain could mix in at LNS). Impacts will be a bit less over the NW where snow will be lighter, while the southern mountains and Susq Valley receive the brunt of the storm. Conditions transition back to VFR fairly rapidly Monday morning over the central and east as the storm pulls away. But westerly flow will keep restrictions ongoing over the western higher terrain through the day. Outlook... Mon...MVFR/sct SHSN poss W, No sig wx elsewhere. Tue-Thu...MVFR poss NW, No sig wx elsewhere. && .CTP WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from noon today to 7 AM EST Monday for PAZ012-017>019-041-042-045-046. Winter Storm Watch from noon EST today through Monday morning for PAZ049>053-057>059-065-066. Winter Storm Watch from 10 AM EST this morning through Monday morning for PAZ024>028-033>036-056-063-064. && SYNOPSIS...Ross NEAR TERM...Ross/DeVoir SHORT TERM...Jurewicz LONG TERM...Ross AVIATION...Martin
Hazardous weather outlook, Mar 2, 3:32 PM EST, 12 hours 58 minutes before
Hazardous Weather Outlook National Weather Service State College PA 332 PM EST Sat Mar 2 2019 PAZ049>053-057>059-065-066-032045- Union-Snyder-Montour-Northumberland-Columbia-Dauphin-Schuylkill- Lebanon-York-Lancaster- 332 PM EST Sat Mar 2 2019 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ024>028-033>036-056-063-064-032045- Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Franklin-Perry-Cumberland-Adams- 332 PM EST Sat Mar 2 2019 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010-011-037-032045- Warren-McKean-Potter-Elk-Cameron-Tioga- 332 PM EST Sat Mar 2 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-017>019-041-042-045-046-032045- Northern Clinton-Clearfield-Northern Centre-Southern Centre- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming- 332 PM EST Sat Mar 2 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO 7 AM EST MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Jurewicz
Nearby
Winter Storm Warnings in Pennsylvania, 2019Every winter storm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.